2019
Том 71
№ 6

All Issues

Ashurov S. B.

Articles: 1
Article (Ukrainian)

Equivalence of a part of derived chains of boundary-value problems for second-order ordinary differential equations

Ashurov S. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1003–1011

A method is proposed for obtaining criteria for the equivalence of a part of derived chains of boundary-value problems for second-order differential equations with a spectral parameter in boundary conditions.